# SDR UPS99829380

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT DOME LIGHT DOSE NOT ILLUMINATE ON PREFLIGHT CHECK OF EMERGENCY LIGHTS     DETERMINED 3 EACH PWR WIRES ARE INOP AT JUNCTION.  REF WDM 33-50-01 REPAIRED WIRES, OPS CHECK GOOD.
